In association with the makers of Nurofen and Gaviscon

Nurofen Cold & Flu

Nurofen Cold & Flu

24 Tablets
£5.99

Please note images are for illustration purposes and may differ from the product(s) you receive.

There’s nothing stronger for your cold and flu pain and congestion.

Nurofen Cold & Flu

  • Maximum strength formulation.
  • Non-drowsy formulation.
  • Relieves: aches & pains, headaches, fever, sore throat, blocked nose & sinuses.

Nurofen Cold & Flu. Contains ibuprofen & pseudoephedrine. For cold & flu relief. Always read the label.

UK/CC/0219/0002

  • For oral administration and short term use only, please consult a doctor if symptoms persist, worsen or if the product is required for more than 10 days.
  • Adults and children from 12 years: Take 1-2 tablets with water up to 3 times per day leaving at least 4 hours between doses (maximum 6 tablets in 24 hours).
  • Do not give Nurofen Cold and Flu to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
  • For detailed instructions please refer to the product leaflet.
  • Do Not Take if You:

    • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
    • Are allergic to ibuprofen, pseudoephedrine or any other ingredient of the product, aspirin or other related painkillers.
    • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
    • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken aspirin or similar medicines.
    • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs.
    • Have severe heart disease or very high blood pressure.
    • Have severe heart, kidney or liver problems.
    • Are in the last 3 months of pregnancy.
    • Are under 12 years of age.
    • Are taking Monoamine Oxidase Inhibitors or have taken these in the last 14 days.
    • Please see product leaflet for full list of warnings.

    Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg. Please see product leaflet for full list of ingredients.

     

    Nurofen Cold & Flu. Contains ibuprofen & pseudoephedrine. For cold & flu relief. Always read the label.

    Nurofen Cold & Flu
    5.00 stars

    VERY GOOD PRODUCT AND I HAVE USED IT MANY TIMES BEFORE. UNFORTUNATELY IT TOOK CHEMIST DIRECT SO LONG TO DELIVER MY ORDER THAT I DID NOT NEED IT WHEN IT ARRIVED!!

    0 out of 0 people found this useful. Yes No Report abuse
    Nurofen Cold & Flu
    5.00 stars

    I got joint pains and blocked sinuses, this works very well. have only had absolute positive experience with these combination tablets, I think they work very well with the flu or cold too, clears your nose the proper way, no nosespray hassel like stinging and chemical residue.

    0 out of 0 people found this useful. Yes No Report abuse

    Why shop with YourPharmacy?

    • Reckitt Benckiser

      We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • GPhC

      We are registered with the GPhC (9010315).

    • Powered by Chemist Direct

      We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply